# SDR CA140320002

- Difficulty date: March 19, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 73,834 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CRUISE THE CREW RECEIVED AN INDICATION THAT THE GREEN HYD SYS WAS LOSING FLUID & EVENTUALLY SHOWED A QTY OF ZERO.  THE CREW PREPARED FOR A LANDING AS IF THE GREEN SYS WAS UNAVAILABLE.  UPON EXTENDING THE LG THERE WAS AN INCREASE IN GREEN SYS FLUID LEVELS &THE CREW PERFORMED AN UNEVENTFUL LANDING & NORMAL TAXI INTO THE GATE.  REMOVED THE ACFT FROM SERVICE FOR INSPECTION.  FOUND GREEN ENG DRIVEN PUMP PRESS FITTING O RING DETERIORATED & DISPLACED.  GREEN EDP REPLACED IAW AMM 29-11-51 PB 401.  GREEN SYS HP FILTER SERVICED IAW AMM 29-11-45-610-001-A.  GREEN SYS LP FILTER SERVICED IAW AMM 29-11-44-610-001-A.  OPERATIONAL TEST OF THE GREEN HYD SYS CARRIED OUT IAW AMM 29-11-00-710-001-A, NO FAULTS FOUND.
